Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

8 year old with tingling sensation on the upper thigh, seating. Have petechiae. Advice?

hi im leah mother of 8 year old boy whos suffering from a tickling sensation on his both upper first episodes are not often but lately it occurs worried weve been to the hospital many son had a blood test fbe and they told us its normal,now we are waiting for the blood film to really know what happen to my son.he couldnt control the tickling sensation and hes sweaty evrytime he had it.he also has a petechial that comes out only all over his neck same spot evrytime he had them.and sometimes it associated with the tickling sensation on both upper kindly help me explain whats really happening to my child.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
thanks for your quiry at HCM
is there any history of bleeding from any site ,is there family history of bleedig disorder
or have child been using some drugs
any history of muscle pain , visual or joint problem , get platelet count and functional studies and let me know

i will be available for your help
wishing you a speedy recovery
take care
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor